# SDR CA971219002

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 07E421
- Condition: Failed
- Location: Flow Limit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL WIRING OF SOLENOID ON FLOW LIMITING VALVE FAILED, CAUSING VALVE TO REMAIN IN MAX FLOW POSITION.
